On Congruences with Binomial Coefficients and Harmonic Numbers

Creative Commons License

KOPARAL S., Elkhiri L., ÖMÜR N.

FILOMAT, vol.36, no.3, pp.951-960, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.2298/fil2203951k
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.951-960
  • Keywords: Congruences, harmonic numbers, Bernoulli numbers and binomial coefficients, BERNOULLI NUMBERS
  • Bursa Uludag University Affiliated: Yes


In this paper, we obtain super congruences